# SDR CA100902004

- Difficulty date: September 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 47,513 hours, 23,984 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39671
- Part serial: 347
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT REPORTED THAT NR 1 HYD SYS WAS LOW.  FLIGHT RETURN TO DEPARTURE. ON THE WAY BACK- CREW REPORTED FLAPS WERE INOPERATIVE AT FL060 IN A HOLD SOUTH OF DEPARTURE.  CREW DECLARED EMERGENCY.   LANDED WITHOUT FURTHER INCIDENT.  ACFT TOWED TO GATE.  FOUND RT ANTI-SKID BRAKE VALVE LEAKING.  REPLACED RT ANTI-SKID VALVE, REPLACED NR 1 EDP, AND NR 1 CASE DRAIN FILTER. BLED NR 1 HYD SYS AND REPLENISHED FLUID AS REQUIRED.  GROUND RUNS, FUNCTION CHECKED C/O, NO LEAKS, AC GROUND CHECKS SERVICEABLE.  RT SKID CONTROL VALVE REPLACED IAW AMM 32-46-11.  ANTI-SKID SYS FUNCTION CHECKS CARRIED OUT IAW AMM 32-46-00.
